Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 17, 2018, 9:26 PM EDT for Mercer County, Middlesex County, Somerset County, New Jersey. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2018, 9:26 PM EDT (01:26 UTC)
- Expired
- Aug 17, 2018, 10:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Mercer County, NJ, Middlesex County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 82 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 802 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
262
WWUS81 KPHI 180126
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
926 PM EDT FRI AUG 17 2018
NJZ008>010-012-015-180200-
Morris-Hunterdon-Somerset-Middlesex-Mercer-
926 PM EDT FRI AUG 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MORRIS...
SOUTHEASTERN HUNTERDON...NORTHERN MERCER...SOMERSET AND MIDDLESEX
COUNTIES...
At 924 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ridgewood to Ramsey to near
Bloomfield to Belle Mead to near Washington Crossing. Movement was
northeast at 40 mph.
These storms are weakening but wind gusts up to 40 mph are still
possible with these storms.
These storms will be near...
Martinsville around 940 PM EDT.
East Brunswick, Middlesex, Princeton and Society Hill around 945
PM EDT.
Edison, Sayreville, Princeton Meadows and Plainsboro Center around
950 PM EDT.
Colonia around 955 PM EDT.
Perth Amboy, Carteret and North Brunswick Township around 1000 PM
EDT.
Other locations impacted by these storms include Highland Park, South
Plainfield, Iselin, North Plainfield, South Bound Brook, Raritan,
Metuchen, Sewaren, Watchung and Port Reading.
Torrential rainfall is occurring with these storms, and may cause
localized flooding in poor drainage areas. Do not drive your vehicle
through flooded roadways.
Frequent cloud to ground lightning is also occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.
LAT...LON 4056 7421 4055 7425 4051 7426 4026 7452
4027 7485 4033 7494 4088 7435 4094 7430
4100 7433 4100 7430 4090 7427 4091 7431
4089 7434 4083 7433 4076 7438 4075 7436
4067 7446 4065 7440 4060 7446 4060 7421
TIME...MOT...LOC 0124Z 247DEG 33KT 4104 7416 4104 7415 4086 7420 4046
7467 4033 7490
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 17, 8:34 PM EDT, 52 minutes earlier.
Area forecast discussion, Aug 17, 8:34 PM EDT, 52 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 834 PM EDT Fri Aug 17 2018 .SYNOPSIS... A cold front will move into the region on Saturday, stalling just south of our area Saturday night. Several waves of low pressure will move along the stalled boundary through the weekend and into early next week. The stalled front will lift northward as a warm front on Tuesday, followed by a cold front on Wednesday. High pressure will build in from the west from Thursday through the end of the week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... **A Severe Thunderstorm Watch is in effect for portions of northeast Pennsylvania and northwestern New Jersey through 11 PM.** For the latest update, removed Lehigh, Carbon, and Berks counties from the watch. Ahead of the line moving into northern NJ, there is still instability. However, in the rain-cooled air behind the main line of thunderstorms, the severe threat is limited. So far, this event has not been as widesperad as I had anticipated, so have cut back PoPs at least through the first part of the night, but will make few changes after midnight as we could see additional showers as the front approaches from the north. Heavy rain threat: Heavy rain threat continues despite the fast storm motions, training may increase the threat primarily over northern NJ and E Central PA. A deep warm cloud layer further increases the risk for heavy downpours. It still looks like an isolated threat, especially with less coverage than previously expected, but for poor drainage areas and areas that have saturated soils from recent rains, even brief downpours could lead to localized flooding. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Cold front slowly sinks south through the day before stalling late in the day. It may be weakening as it progresses through our region, but still should provide a focus for additional shower and thunderstorm development. Precipitable water values, even behind the front, remain well above normal, so we will continue to see a threat of heavy downpours. Although, like today, storm motions should be near 20 mph, which sill somewhat limit the flooding threat. The flood threat is also dependent on how much rain the region sees through this evening. As for the risk of severe storms, instability looks to be quite limited tomorrow, thanks in part to persistent cloud cover and storms starting early in the day. This, plus the fact that 0-6km bulk shear values remain modest, around 20 kt, means that the risk of severe storms should be low on Saturday. Not surprisingly, temperatures will be highly dependent on the evolution of the front. Have gone with a blend of short term guidance, keeping temperatures around 90 for the Coastal Plains and 80s and 70s further north and west. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Saturday night through Monday...The cold fronts forward progress starts to slow down by Saturday night and the front will stall over or just south of our area. For now, the guidance keeps the front just south of the region but there is potential for it to wobble a bit as it remains nearby through Monday. Several waves of low pressure will travel along the stalled boundary on Sunday and Monday. This will keep us in a now very familiar and unsettled pattern to end the weekend and start the week. A chance for showers and thunderstorms will exist through Monday, with the potential for heavy rainfall to occur as PWATs remain around 2 inches on Sunday. Expect PWATs to decrease some for Monday, down to around 1.25-1.50 inches as some drier air pushes down from the north in response to high pressure building across New England. Conditions across the region remain fairly wet as we have not had very many days where significant drying can occur. So this will once again mean that there will be the potential for flooding across our already saturated region. An upper trough will dig down and move through the region late Sunday through Monday. Some cooler air will be brought southward and that should help to keep Sunday cooler than it has been of late. However, it is short lived as the airmass will start to modify and warm for Monday. Highs in the upper 70s to low 80s on Sunday, some mid 80s possible in southern Delaware due to the proximity to the stalled boundary. Generally expect highs in the lower 80s for Monday. Tuesday through Wednesday...An area of low pressure will start to organize over the Midwestern states and track towards the Great Lakes region early in the week. As this low makes its move towards upstate New York/eastern Canada, it will start to push the stalled boundary to the north as a warm front. There is not a lot of instability on Tuesday as the front moves through. However, PWATs remain high and the lift from the front may be just enough to allow for some convection to develop. Will continue to mention a slight chance for thunder through Tuesday. The low continues to pull northward into eastern Canada and as it moves along, it will drag a cold front towards and then through our region on Wednesday. A secondary front may push through the region later on Wednesday. The bulk of the moisture looks to be tied to the primary cold front so not expecting much precipitation to occur with the second frontal passage. Thursday and Friday...High pressure will start to push eastward and into our area on Thursday. Expect conditions to dry out for the end of the week. However, the only fly in the ointment is the location of the front that moved through the area on Wednesday. Guidance shows the boundary stalling offshore which could keep the chance for some showers mainly across our southern and coastal areas. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of Today and tonight...Prevailing VFR. Temporary MVFR and even localized IFR if any of the lingering showers and thunderstorms affect a TAF site. Outside of thunderstorms, expect southerly and southwesterly winds around 10 KT. Tomorrow...Mostly VFR. Scattered showers and thunderstorms are possible through out the day, though the period of highest risk should be in the afternoon. If any showers or storms directly affect a TAF site, MVFR or even brief IFR conditions will be possible. Winds should be southwesterly and westerly around 10 KT until a cold front arrives later in the day. North of this front, winds could shift to northwesterly, but should remain near 10 KT. Outlook... Saturday night through Monday...Chance for showers and thunderstorms with MVFR/IFR conditions possible. Light winds through the overnight periods with northeast around 5 to 10 knots through Sunday and Monday. Gusts up to 20 knots possible on Sunday. Tuesday...Chance for showers and isolated thunderstorms with MVFR/IFR conditions possible. East to southeast winds around 5 to 10 knots. Wednesday...Chance for showers and thunderstorms with MVFR/IFR conditions possible. West to southwest winds around 5 to 10 knots with gusts up to 20 knots possible. && .MARINE... Seas should stay below 5 feet on all waters through tomorrow. A brief period of wind gusts around 25 KT is possible, even away from showers and thunderstorms through 1 AM. Some thunderstorms overnight may be capable of mixing down the stronger winds and producing winds above 34 KT. Outlook... Saturday night through Sunday...Seas and winds will increase as a boundary remains stalled south of the area waters. Winds may gust near 25 knots Sunday afternoon. Seas will rise to near 5 feet by mid morning on Sunday. A Small Craft Advisory may be needed. Additionally, a chance for showers and thunderstorms will produce locally higher winds and waves. Monday...Seas are expected to subside early and remain below 5 feet through Monday. Winds will remain below Small Craft Advisory criteria. Tuesday through Wednesday...Conditions expected to remain below Small Craft Advisory Criteria. Winds may gust around 20 knots through the afternoons on each day. Rip Currents... A low risk for the formation of dangerous rip currents is expected to continue through tomorrow. However, lightning will be a concern through the day as well. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Meola Near Term...Johnson Short Term...Johnson Long Term...Meola Aviation...Johnson/Meola Marine...Johnson/Meola
Hazardous weather outlook, Aug 17, 8:24 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 824 PM EDT Fri Aug 17 2018 DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ054-060-061- 070-071-101>106-190030- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Berks-Lehigh-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 824 PM EDT Fri Aug 17 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Showers and thunderstorms this afternoon and evening will be capable of very heavy downpours which could lead to localized flash flooding especially in poor drainage areas and locations that have already saturated ground. Some of the storms through this evening could be strong with gusty winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007-008-PAZ055-062-190030- Sussex-Warren-Morris-Monroe-Northampton- 824 PM EDT Fri Aug 17 2018 ...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Showers and thunderstorms this afternoon and evening will be capable of very heavy downpours which could lead to localized flash flooding especially in poor drainage areas and locations that have already saturated ground. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-190030- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 824 PM EDT Fri Aug 17 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Some of the thunderstorms tonight will be capable of producing winds above 34 KT. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Aug 17, 8:48 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
848 PM EDT FRI AUG 17 2018
NJZ001-180115-
Sussex-
848 PM EDT FRI AUG 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SUSSEX
COUNTY...
At 848 PM EDT, radar indicated strong thunderstorms were located
along a line extending from High Point to Pellettown. Movement was
northeast at 40 mph.
Winds up to 45 mph and pea size hail are possible with these storms.
These storms will be near...
Vernon Valley and Highland Lake around 905 PM EDT.
Upper Greenwood Lake around 910 PM EDT.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4123 7442 4120 7437 4116 7441 4113 7445
4111 7476 4131 7474 4135 7467
TIME...MOT...LOC 0048Z 239DEG 36KT 4131 7467 4116 7470
JRKLocal storm report, Aug 17, 8:51 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
851 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG HEIDELBERG TWP 40.71N 75.70W
08/17/2018 LEHIGH PA SOCIAL MEDIA
TREE DOWN - SNYDER DR. AND QUARRY RD.
0557 PM TSTM WND DMG PERRY TWP 40.51N 75.94W
08/17/2018 BERKS PA SOCIAL MEDIA
TREE DOWN - BELLEVUE AVE.
0600 PM TSTM WND DMG BATH 40.73N 75.39W
08/17/2018 NORTHAMPTON PA TRAINED SPOTTER
TWO TREES DOWNED.
0600 PM TSTM WND GST BATH 40.73N 75.39W
08/17/2018 M62 MPH NORTHAMPTON PA TRAINED SPOTTER
0602 PM TSTM WND DMG ALSACE TWP 40.39N 75.86W
08/17/2018 BERKS PA SOCIAL MEDIA
TREE DOWN OLEY RD.
0603 PM TSTM WND DMG ROSS COMMON 40.87N 75.30W
08/17/2018 MONROE PA DEPT OF HIGHWAYS
TREES DOWNED IN WIRES. TIME ESTIMATED FROM RADAR.
0603 PM TSTM WND DMG BUSHKILL TWP 40.79N 75.34W
08/17/2018 NORTHAMPTON PA TRAINED SPOTTER
MULTIPLE REPORTS OF TREES AND WIRES DOWN IN BUSHKILL
TOWNSHIP
0650 PM TSTM WND DMG SHILLINGTON 40.30N 75.97W
08/17/2018 BERKS PA SOCIAL MEDIA
TREE DOWN BLOCKING TRAFFIC. TIME ESTIMATED FROM RADAR.
0652 PM TSTM WND DMG SPRING TWP 40.30N 76.03W
08/17/2018 BERKS PA SOCIAL MEDIA
TREE FELL ONTO HOUSE - JEFFERSON ST.
0823 PM TSTM WND DMG HAMPTON JUNCTION 40.71N 74.95W
08/17/2018 HUNTERDON NJ SOCIAL MEDIA
TREES DOWN ONTO WIRES. WIRES DOWNED.
0835 PM TSTM WND GST LEBANON 40.64N 74.84W
08/17/2018 E65 MPH HUNTERDON NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1801370 PHI1801369 PHI1801363 PHI1801364 PHI1801368
PHI1801367 PHI1801371 PHI1801366 PHI1801365 PHI1801372 PHI1801373
SFJSpecial weather statement, Aug 17, 8:54 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
854 PM EDT FRI AUG 17 2018
PAZ054-055-180130-
Monroe-Carbon-
854 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CARBON AND SOUTHWESTERN
MONROE COUNTIES...
At 854 PM EDT, a strong thunderstorm was located over Beltzville
State Park, or near Lehighton, moving east at 35 mph.
Winds up to 45 mph are possible with this storm.
This storm will be near...
Kresgeville and Jonas around 905 PM EDT.
Gilbert, Brodheadsville, Rossland and Sun Valley around 910 PM
EDT.
McMichael around 915 PM EDT.
Saylorsburg and Reeders around 920 PM EDT.
Stormville and Tannersville around 925 PM EDT.
Other locations impacted by this storm include Trachsville,
Weissport, Fiddletown, Parryville, Weissport East, Merwinsburg,
Effort, Bartonsville, Lansford and Summit Hill.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4108 7525 4094 7520 4089 7525 4081 7570
4080 7586 4086 7594 4110 7538
TIME...MOT...LOC 0054Z 252DEG 31KT 4086 7560
JRKLocal storm report, Aug 17, 9:19 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
919 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND DMG 1 NE PENWELL 40.79N 74.90W
08/17/2018 WARREN NJ SOCIAL MEDIA
TREE DOWN NEAR INTERSECTION OF RT 57 AND WATTERS RD.
TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1801374
JRKLocal storm report, Aug 17, 9:24 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
924 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG REXTOWN 40.75N 75.65W
08/17/2018 LEHIGH PA FIRE DEPT/RESCUE
TREE DOWN ON EAST GRANT STREET IN WASHINGTON TWP,
FORCING THE TEMPORARY CLOSURE OF THE ROAD. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1801375
CMSSpecial weather statement, Aug 17, 9:26 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
926 PM EDT FRI AUG 17 2018
NJZ008>010-012-015-180200-
Morris-Hunterdon-Somerset-Middlesex-Mercer-
926 PM EDT FRI AUG 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MORRIS...
SOUTHEASTERN HUNTERDON...NORTHERN MERCER...SOMERSET AND MIDDLESEX
COUNTIES...
At 924 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ridgewood to Ramsey to near
Bloomfield to Belle Mead to near Washington Crossing. Movement was
northeast at 40 mph.
These storms are weakening but wind gusts up to 40 mph are still
possible with these storms.
These storms will be near...
Martinsville around 940 PM EDT.
East Brunswick, Middlesex, Princeton and Society Hill around 945
PM EDT.
Edison, Sayreville, Princeton Meadows and Plainsboro Center around
950 PM EDT.
Colonia around 955 PM EDT.
Perth Amboy, Carteret and North Brunswick Township around 1000 PM
EDT.
Other locations impacted by these storms include Highland Park, South
Plainfield, Iselin, North Plainfield, South Bound Brook, Raritan,
Metuchen, Sewaren, Watchung and Port Reading.
Torrential rainfall is occurring with these storms, and may cause
localized flooding in poor drainage areas. Do not drive your vehicle
through flooded roadways.
Frequent cloud to ground lightning is also occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.
LAT...LON 4056 7421 4055 7425 4051 7426 4026 7452
4027 7485 4033 7494 4088 7435 4094 7430
4100 7433 4100 7430 4090 7427 4091 7431
4089 7434 4083 7433 4076 7438 4075 7436
4067 7446 4065 7440 4060 7446 4060 7421
TIME...MOT...LOC 0124Z 247DEG 33KT 4104 7416 4104 7415 4086 7420 4046
7467 4033 7490
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:17 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 43 min |
| Aug 17, 8:47 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex | 43 min |
| Aug 17, 8:48 PM EDT | Special Weather Statement | PHI | Sussex | 27 min |
| Aug 17, 10:59 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 75 min |
| Aug 17, 11:25 PM EDT | Special Weather Statement | PHI | Somerset | 35 min |
| Aug 17, 11:30 PM EDT | Flash Flood Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 4 hr |
| Aug 17, 11:41 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 34 min |
| Aug 17, 11:52 PM EDT | Special Weather Statement | PHI | Middlesex | 23 min |
| Aug 18, 12:56 AM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 4 hr |
| Aug 18, 2:37 AM EDT | Special Weather Statement | PHI | Ocean | 23 min |
| Aug 18, 2:38 AM EDT | Special Marine Warning | PHI | 52 min | |
| Aug 18, 2:41 AM EDT | Special Weather Statement | PHI | Atlantic, Cumberland | 34 min |
| Aug 18, 2:46 AM EDT | Severe Thunderstorm Warning | PHI | Ocean | 14 min |
| Aug 18, 3:15 AM EDT | Special Marine Warning | PHI | 30 min | |
| Aug 18, 3:16 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more | 20 hr |
| Aug 18, 3:34 PM EDT | Special Weather Statement | PHI | Sussex | 41 min |
| Aug 18, 3:40 PM EDT | Small Craft Advisory | PHI | 45 hr | |
| Aug 18, 4:14 PM EDT | Special Weather Statement | PHI | Sussex | 46 min |
| Aug 18, 4:33 PM EDT | Special Weather Statement | PHI | Gloucester | 42 min |
| Aug 18, 5:16 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 44 min |
| Aug 18, 5:44 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 98 min |
| Aug 18, 5:55 PM EDT | Special Weather Statement | PHI | Burlington | 35 min |
| Aug 18, 6:17 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 43 min |
| Aug 18, 6:31 PM EDT | Special Marine Warning | PHI | 119 min | |
| Aug 18, 6:44 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 29 min |
| Aug 17, 8:04 PM EDT | Special Weather Statement | PHI | Monroe | 41 min |
| Aug 17, 8:54 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 36 min |
| Aug 18, 3:20 PM EDT | Special Weather Statement | PHI | Chester | 40 min |
| Aug 18, 4:54 PM EDT | Special Weather Statement | PHI | Philadelphia | 21 min |
Nearby
Special Weather Statements in New Jersey, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.